How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr_Anderson Your Own Question
Dr_Anderson
Dr_Anderson, Doctor
Category: Mental Health
Satisfied Customers: 335
Experience:  Psychiatrist
66203730
Type Your Mental Health Question Here...
Dr_Anderson is online now
A new question is answered every 9 seconds

What causes would Lithium (300mg/day) do with an ECA stack?

Customer Question

What causes would Lithium (300mg/day) do with an ECA stack? Besides the obvious ECA stack warnings, what other side effects would this combo do?
Submitted: 5 years ago.
Category: Mental Health
Expert:  Dr_Anderson replied 5 years ago.
Dr_Anderson :

Greetings, and thank you for your question. Aspirin can lead to kidney damage if taken too long or at high doses. Lithium also has the possibility of causing renal damage, so the two together can work synergistically to harm the kidneys; kidney function should be monitored while on lithium, anyway, but especially when aspirin or medications like it are taken.

Dr_Anderson :

Ephedrine plus caffeine, or other stimulant medications, can lead to intravascular volume depletion, meaning you get more dehydrated. In persons taking lithium, this may cause the level of lithium to rise. If it rises enough, it may become toxic.

Dr_Anderson :

Hope this helps to get you started! Please let me know if you have other questions when you are online again.

Dr_Anderson :

Regards,

Dr_Anderson :

Dr. Anderson

Dr_Anderson and other Mental Health Specialists are ready to help you